# SDR IPXA2019060542828

- Difficulty date: May 24, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 63,373 hours, 17,517 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Part number: AUB75627
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C#1 ENG. PYLON STINGER FAIRING 438ELHAS A CRACKE THRU FASTENER HOLE.REPAIRED #1 ENG. PYLON STINGER FAIRING #438EL IAW SRM 54-55-01 REPAIR 2. (MINOR)
